Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Has anyone had continuous bleeding while taking TriNessa birth control pill? adult content

I started the pack on Monday 4/25/11 and this is my first period after having a miscarriage. The only part that bothers me is that I cannot stop bleeding I have been bleeding since the 24th of April. I am in no pain, and no real clotting, but just bleeding and sometimes it gets heavy. I just feel drained of energy and moody but that is all. I cannot stand bleeding this long. Has anyone had this happen before?

 
Anonymous

Asked by Anonymous at 11:10 AM on May. 10, 2011 in Health

This question is closed.
Answers (1)
  • I've taken TriNessa for several years and have not had this happen. I'm not quite sure what could be causing it. Have you been to the doctor yet or called to find out? I hope you feel better soon.
    amberdawnbarr

    Answer by amberdawnbarr at 11:29 AM on May. 10, 2011

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN